Paired Equitable Domination in Inflated Graphs
A. Meenakshi

A. Meenakshi, Department of Mathematics, Veltech Rangarajan Dr. Shagunthala R&D,Institute of Science and Technology, Chennai (Tamil Nadu), India.
Manuscript received on 01 May 2019 | Revised Manuscript received on 15 May 2019 | Manuscript published on 30 May 2019 | PP: 1117-1120 | Volume-8 Issue-7, May 2019 | Retrieval Number: G6338058719/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: Let G be a connected graph. A equitable dominating set U of a connected graph G is called the paired equitable dominating set if U dominates G and the induced sub graph of U has a perfect matching. The minimum cardinality of paired equitable dominating set is called paired equitable domination number of G and is denoted by (G). e pr  The inflation graph Gl is obtained from a graph G by modifying every vertex x of degree d(x) by a clique Kd(x). In this paper we study the paired equitable domination number for some inflated graphs and arrive with few general results.
Keyword: Paired Equitable Domination, Inflated Graph, Dominating Set and Domination Number.
Scope of the Article: Graph Algorithms and Graph Drawing.